↑ Επιστροφή σε Βιογραφικό

Ερευνητικό έργο

  1. Samuel
  2. Ultrafilters and compactifications of uniform spaces. Trans. Amer. Math. Soc. 64 (1948), 100-132.
  3. Seyedin
  4. Quasi-uniform spaces and topological homeomorphism groups. Canad. Math. Bull. 17 (1974), 97-98.

H.L. Shapiro

  1. Extensions of pseudometric. Canad. J. Math. 18 (1966), 981-998.
  2. A note on extending uniformly continuous pseudometrics. Bull. Soc. Math. Belgique 18 (1966), 439-441.

T.W. Shock

  1. Metrization of uniform spaces in ordered groups. Notices Amer. Math. Soc. 16 (1969).

J.L. Sieber-W.J. Pervin

  1. Completeness in quasi-uniform spaces. Math. Ann. 158 (1965), 79-81.
  2. Simpson
  3. Complete uniformities. Rev. Roum. Pures Appl. 17 (1972), 1241-1244.

Y.M. Smirnov

  1. A necessary and sufficient condition for metrizability of to­pological space. Dokl. Akad. Nauk SSSR 77 (1951), 197-200.

R.A. Stoltenberg

  1. Some properties of quasi-uniform spaces. Proc. London Math. Soc. 17 (1967), 226-240.
  2. A completion for a quasi-uniform space. Proc. Amer. Math. Soc. 18 (1967), 864-867.
  3. On quasi-metric spaces. Duke Math. J. 36 (1969), 65-71.

M.H. Stone

  1. On the compactification of topological spaces. Ann. Soc. Pol. Math. 21 (1948), 153-160.
  2. Tamari
  3. On a generalization of uniform structure and spaces. Bull. Res. Council Istrael 3 (1954), 417-428.

 

W.J. Thron

  1. Topological Structures. Holt. Rinehart and Winston, New York, 1966.

J.W. Tukey

  1. Convergence and Uniformity in Topology. Princeton Univ. Press. Princeton, N.J., 1940.

N.V. Veličko

  1. Quasi-uniformity sequential spaces. C.R. Akad. Bulgare Sci. 25 (1972), 589-591 [Russian].

G.I. Votaw

  1. Uniqueness of compatible quasi-uniformities. Canad. Math. Bull. 15 (1972), 575-583.

A.J. Ward

  1. On H-equivalence of uniformities (The Isbell-Smith problem), Pacific J. Math. 22 (1967), 189-196.
  2. On H-equivalence of uniformities (II). Pacific J. Math, 28(1969) 207-215.
  3. Weil
  4. Sur les espaces a structure uniforme et sur la topologie générale. Hermann, Paris, 1937.
  5. J. Weinert
  6. Semi-groups of right quotients of topological semi-groups. Trans. Amer. Math. Soc. 147 (1970), 338-348.
  7. Williams
  8. Nested sequences of local uniform spaces. Trans. Amer. Math. Soc. 68 (1972).
  9. Locally uniform spaces. Trans. Amer. Math. Soc. 168 (1972), 435-469.